I understand your concern. It is common for a person to take several months to conceive after discontinuing hormonal contraception, such as contraceptive injection. The contraceptive injection can affect your menstrual cycle, and it may take some time for your body to regulate itself and for your fertility to return to normal. Since your periods have been regular, it is a good sign that your hormonal balance has returned to normal. However, it can take up to a year for some couples to conceive, even when everything is normal.
However, I suggest you follow the instructions mentioned below to improve your chances of getting pregnant.
1. Maintain a healthy lifestyle.
2. Track your ovulation.
3. Have regular sex during your most fertile days.
I hope this helps you.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.